# SDR C77A20170502001

- Difficulty date: May 1, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N615CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000207
- Aircraft time: 25,662 hours, 14,760 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE374129200
- Condition: Ruptured
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L2 DOOR SLIDE DIAPHRAGM INADVERTENTLY RUPTURED. REPLACED DIAPHRAGM AND SHEAR PIN ON L2 DOOR IAW AMM. OK FOR SVC PERFORMED 2-4 HR LEAK CHECK IAW AMM.
